Publications

In refereed journals

  • J. Maidens, M. Arcak, Reachability analysis of nonlinear systems using matrix measures, IEEE Transactions on Automatic Control, Accepted for publication. Preprint.

  • J. Maidens, S. Kaynama, I. M. Mitchell, M. Oishi, G. A. Dumont, Lagrangian methods for approximating the viability kernel in high-dimensional systems, Automatica, vol. 49, pp.2017-2029, 2013. Preprint. doi:10.1016/j.automatica.2013.03.020

In refereed conference proceedings

  • J. Maidens, M. Arcak, Trajectory-based reachability analysis of switched nonlinear systems using matrix measures, IEEE Conference on Decision and Control, Los Angeles, CA, 2014. Accepted for presentation. Preprint.

  • J. Maidens, M. Y. Li, Global Lyapunov functions and a hierarchical control scheme for networks of robotic agents, American Control Conference, Washington, DC, pp.4050-4055, 2013. Preprint. doi:10.1109/ACC.2013.6580460.

  • S. Kaynama, J. Maidens, M. Oishi, I. M. Mitchell, G. A. Dumont, Computing the Viability Kernel Using Maximal Reachable Sets, Hybrid Systems Computation and Control, Beijing, China, pp.55-63, 2012. Preprint. doi:10.1145/2185632.2185644

Master's thesis

  • J. Maidens, “Scalable computation of viability kernels and a viability-theoretic approach to guaranteeing safety for closed-loop medical devices,” Master of Applied Science Thesis, The University of British Columbia, 2012. http://circle.ubc.ca/handle/2429/42719